| Model Number |
B35200 |
| Medical Device Problem Codes |
High impedance (1291); Application Program Problem (2880); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient's external device it gives a warning code that says it doesn't have enough power to provide the right voltage or signal that it needs.The patient stated that they saw a neurologist approximately 2 weeks ago and were told that the batteries were functioning normally because they were using sufficient power.The agent had the patient connect to the ins to figure out the exact error message they were seeing.The patient was able to connect and saw the message "neurostimulator is providing less than the requested therapy.Service code: 1703." the agent reviewed the oor message, had them press continue to clear the error, and they were able to see their current therapy setting.The agent referred the patient to the hcp for further management of the issue.The patient provided additional information on 2026-jan-27, indicating that an open circuit was found in contact 1b.The manufacturer representative and the neurologist removed contact 1b from stimulation programming and added 2b; no error message following this action.The issue was resolved.